Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Duality and asymptotic solvability over cones


Authors: A. Ben-Israel, A. Charnes and K. O. Kortanek
Journal: Bull. Amer. Math. Soc. 75 (1969), 318-324
Erratum, Volume 75: Bull. Amer. Math. Soc., Volume 76, Number 2 (1970), 426--426
MathSciNet review: 0277245
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1969-12153-1
PII: S 0002-9904(1969)12153-1